MathSciNet Relay Station
MathSciNet bibliographic data
MR1856277 47D07 (47D06 60J35)
Röckner, Michael; Wang, Feng-Yu Weak Poincaré inequalities and $L^2$-convergence rates of Markov semigroups. J. Funct. Anal. 185 (2001), no. 2, 564–603.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement